# SDR KPVA200031

- Difficulty date: October 21, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162003
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1641 - HNL - EMERGENCY LIGHTS CAME ON DURING DESCENT.  INSPECTED AND CLEANED CONTROL UNIT BOX, OPERATIONAL CHECK OF SYSTEM TESTED GOOD IAW MM 33-51-00 PATES 201-202 SECTION 2A.  (M)
